Total domination in 2-connected graphs and in graphs with no induced 6-cycles. / Henning, M.; Yeo, Anders.

In: Journal of Graph Theory, Vol. 60, 2009, p. 55-79.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Total domination in 2-connected graphs and in graphs with no induced 6-cycles. / Henning, M.; Yeo, Anders.

In: Journal of Graph Theory, Vol. 60, 2009, p. 55-79.

Research output: Contribution to journalArticlepeer-review

Harvard

Henning, M & Yeo, A 2009, 'Total domination in 2-connected graphs and in graphs with no induced 6-cycles', Journal of Graph Theory, vol. 60, pp. 55-79.

APA

Vancouver

Author

Henning, M. ; Yeo, Anders. / Total domination in 2-connected graphs and in graphs with no induced 6-cycles. In: Journal of Graph Theory. 2009 ; Vol. 60. pp. 55-79.

BibTeX

@article{6836059ff8e5400dbfaf45702b523acd,
title = "Total domination in 2-connected graphs and in graphs with no induced 6-cycles",
author = "M. Henning and Anders Yeo",
year = "2009",
language = "Undefined/Unknown",
volume = "60",
pages = "55--79",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",

}

RIS

TY - JOUR

T1 - Total domination in 2-connected graphs and in graphs with no induced 6-cycles

AU - Henning, M.

AU - Yeo, Anders

PY - 2009

Y1 - 2009

M3 - Article

VL - 60

SP - 55

EP - 79

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

ER -